RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 469–476 (Mi mz9530)  

Problem in the theory of cubic residues

I. V. Reshetukha

Institute of Cybernetics, Academy of Sciences of the Ukrainian SSR

Abstract: Some arithmetic relations for cubic Gaussian sums are investigated. A computational method for studying these relations is proposed.

Full text: PDF file (944 kB)

English version:
Mathematical Notes, 1970, 7:4, 284–288

Bibliographic databases:

UDC: 511
Received: 16.06.1969

Citation: I. V. Reshetukha, “Problem in the theory of cubic residues”, Mat. Zametki, 7:4 (1970), 469–476; Math. Notes, 7:4 (1970), 284–288

Citation in format AMSBIB
\Bibitem{Res70}
\by I.~V.~Reshetukha
\paper Problem in the theory of cubic residues
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 469--476
\mathnet{http://mi.mathnet.ru/mz9530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268132}
\zmath{https://zbmath.org/?q=an:0213.33603|0194.35007}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 284--288
\crossref{https://doi.org/10.1007/BF01151703}


Linking options:
  • http://mi.mathnet.ru/eng/mz9530
  • http://mi.mathnet.ru/eng/mz/v7/i4/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020